# SDR ABXA20250831203

- Difficulty date: August 31, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 94,551 hours, 28,286 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 15271003
- Part serial: 283
- Condition: Inoperative
- Location: Zone 300
- Part time: 69,587 hours, 46,537 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AIRCRAFT FISHTAILED (YAW LEFT TO RIGHT)  RETURNED BACK TO KCVG,(ATB) AND DECLARED EMERGENCY.PERFORMED A SMOOTH OVERWEIGHT LANDING AT 305,000 LBS. ADDITIONAL "R YAW DAMPER" CAUTION AT FINAL APPROACH . MTX GROUNDED A/C ,TROUBLE SHOT AND REPLACED RIGHT YAW DAMPER SERVO, M509, PER B767 AMM 22-21-02.  SYSTEM CHECKS NORMAL.  OVERWEIGHT INSPECTION TRANSFERRED TO ITEM 38994-33/2.  PERFORMED PHASE 1A OVERWEIGHT LANDING INSPECTION IAW AMM 05-51-35.  NO DEFECTS NOTED  MTX RETURNED A/C TO SERVICE.
